# SDR SWAA2023041714215

- Difficulty date: March 8, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF LIGHT SURFACE CORROSION AT AFT WET AREA FROM STA 1016+ UNDER FLOOR PANEL 241AEF. DOT 82-001 CORROSION AT FLOOR SURFACE FIXED SKIN FROM STA 1016 TO STA 1040 FROM LBL 0 TO LBL 40 WL 208.1.<[01] NO DAMAGE PERMITTED AT WEB AREA AS PER REFERENCE SRM 53-70-51-1A-1. FOUND OUT OF LIMITS.;[02] REMOVED AFT WET AREA FLOOR WEB FROM STA 1006 TO STA 1016 BL0 TO LBL 34 AS PER REFERENCE SRM 51-40-02-0G-0.;[03] VERIFIED STEP #1 AND #2.;[04] APPLIED FILLET SEALANT AT EDGE AREA OF AFT WET AREA FROM STA 1006 THRU STA 1016 WEB PER B737-700 AMM 51-31-00-390-804;[05] REMOVED AND REPLACED FLOOR WEB AT AFT WET AREA STA 1006 TO STA 1016 BL0 TO LBL 34 AS PER REFERENCE SRM 51-40-02-0G-0.
